Have Cat Questions? Ask a Cat Vet Online.
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
Good morning. I am so sorry that no one has reached out to you before now.Typically with high potassium levels, we see lethargy, muscle weakness, collapse, etc. Although cats are apt to play with just about anything, they are usually pretty good about NOT taking medication. If this had a bitter flavor as many medications do, it would be unlikely for Cammy to consume this readily without drooling. Her happy nature and continued play with the capsule that you found makes be suspect that if she ingested any it likely wasn't much. It would be a wise choice to contact your vet today to let them know what possibly happened overnight. Blood work can be performed to check her potassium level to be sure it's within a normal range. If nothing else, the medical staff should note the potential consumption in her chart.
I’ll be standing by if you have other questions. Let me know if I can help further.Did my response help to answer all of the questions that you had? If questions remain, please reply and let me know how I can assist.Before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.
If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800
Checking in, JACustomer. How is your companion doing? Is there any further help I can provide to you?